# SDR CA150617015

- Difficulty date: June 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 24,058 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) CREW LANDED AT HOME BASE NOTIFIED AME OF RT ENGINE BURNING OIL AND NOT DEVELOPING FULL POWER. AME INSPECTED ENGINE, FOUND TURBO CHARGER SEIZED. TURBO CHARGER REPLACED, CARRY OUT ENGINE RUN, NO FURTHER DEFECT FOUND. TURBO CHARGER SENT TO O/H SHOP FOR REPAIR.
